# SDR CALA0100198

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- Aircraft time: 55,394 hours, 30,894 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR JAMB PAN CORRODED AROUND RIVNUTS.  THE CORRODED AREA OF DOOR PAN WAS CUT OUT AND A REPAIR ANGLE AND SPLICE ANGLES WERE INSTALLED IAW SRM 53-05, FIGURE 44, 51-10-3, 51-30-2, AND 51-30-5.
